# SDR ASAA9680020

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49363
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: TMS6015609
- Condition: Corroded
- Location: Bs 169-174
- Part time: 28,441 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K CHECK, CORROSION WAS FOUND ON FLOOR SUPPORT AT Y169 TO Y174, X MINUS 52, Z PLUS 1.  REMOVED DAMAGED AREA AND INSTALLED NEW PIECES IAW DC-9 SRM 51-30-02, 53-10-01 AND 53-01.  (M)
